On nearly Lindelöf spaces via generalized topology.

Authors

Keywords:

µ-open set, µr-open set, ωμ-regular open set, μ-nearly Lindelöf space

Abstract

In this paper a new class of sets termed as ??-regular open sets has been introduced and some of its properties are studied. We have introduced ?-nearly Lindelöfness in ?-spaces. We have shown that under certain conditions a ?-Lindelöf space [7] is equivalent to a ?-nearly Lindelöf space. Some properties of such spaces and some characterizations of such spaces in terms of ?? -regular open sets are given.

Author Biography

Bishwambhar Roy, Women’s Christian College.

Department of Mathematics .

References

Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar., 96, pp. 351-357, (2002).

Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar., 106, pp. 53-66, (2005).

Á. Császár, δ- and θ- modifications of generalized topologies, Acta math. Hungar., 120, pp. 275-279, (2008).

H. Z. Hdeib, ω-continuous functions, Dirasat Jour., 16 (2), pp. 136-153, (1989).

T. Noiri, Unified characterizations for modifications of R0 and R1 topological spaces, Rend. Circ. Mat. Palermo, 5 (2), pp. 29-42, (2006).

B. Roy, More on µ-Lindelöf spaces in µ-spaces, Questions and Answers in Gen. Topol., 33, pp. 25-31, (2015).

M. S. Sarsak, On µ-compact sets in µ-spaces, Questions and Answers in Gen. Topol., 31 (1), pp. 49-57, (2013).

Published

2019-02-25

How to Cite

[1]
B. Roy, “On nearly Lindelöf spaces via generalized topology.”, Proyecciones (Antofagasta, On line), vol. 38, no. 1, pp. 49-57, Feb. 2019.

Issue

Section

Artículos